Please help me. I am 34 years Male with healthy body (5 10 ht, 75 kg
wt).At present I take few medicine ie NubetaSM(5 mg) for BP , Polybion czs
for vitamis. Actually I was feeling very fatigue 2 months back and my
doctor checked up for B12 deficiency. The report shows <<150 . I was
treated with 7 days consecutive injection of 2m Trire..(Hydrocobalamin)
followed by 4 injection 1 each in week. After 1 month of treatement my
fatigue was almost disappeared but the new problem is started that is My
feet gets very loosed/lost energy and stickiness appears under feet and
palm due to which when I walk the bone under feet get touched the ground
and it pains me.Same kind of symptoms happended sometimes in palm due to
which If i hold something my bone touches that thing due to which I feel
pain and at that time my palm gets sticky ( eg. if I join two fingers they
will stick with each other for 4-5 secs.)
Pl. reply I am very much worried about same. I have got all blood reports
pertaining to Diabities ( Blood sugar), Thyroid , CBC , Lipid Profiles
which is NORMAL.
Pl. let me know whether this is realted to neuropathy and if yes what that
can be. Should I consult neurophysician.
How are you?
B12 toxicity is not known to occur even at a very dose, so your symptoms do not seem to be due to B12 overdose. I would still suggest you to get your B12 levels checked.
Also I would suggest you to consult a neurophysician as these are very unusual symptoms and need clinical evaluation.
Do keep us posted!
Thanks a lot for yr. prompt reply. Actually when I got my B12 level checked just few days back . It was 1200 which was normal as per my doctor ( MD - Medicine). He told me that now I have to take only one tablet of polybion czs per day. And every month for initial six months I need to take intramuscular injection 1 ml for B12.
I have consulted my friend who is well known Orthopedic surgeon ( MS) but even he told me nothing to worry. He said nothing seems related to neuropathy but still my problem is not solved .
Do you think this symptoms are related to neuropath or there is something in blood which is either increased or decreased due to which the problem is occuring. Please suggest me few test related to this which may help us in finding actual cause of it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.